Please browse or search our archive before asking a question.
|Aluvia and afroiza||Dec 27, 2018|
|Atroiza||Dec 17, 2018|
|Ecstasy Addiction||Dec 17, 2018|
|I BEEN OUT OFF MY MEDS FOR ABOUT 3WEEKS MAYBE LONGER||Dec 5, 2018|
|Drugs beak effect from meds Genvoya?||Dec 5, 2018|
|Sudden Numbness in toes almost 24 hours after i last shot up in my foot||Oct 28, 2018|
|What should I do?||Oct 28, 2018|
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.